Purely infinite Corona algebras of simple C*-algebras

Dan Kucerovsky, P. W. Ng, Francesc Perera

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

12 Cites (Scopus)

Resum

In this paper, we study the problem of when the corona algebra of a non-unital C*-algebra is purely infinite. A complete answer is obtained for stabilisations of simple and unital algebras that have enough comparison of positive elements. Our result relates the pure infiniteness condition (from its strongest to weakest forms) to the geometry of the tracial simplex of the algebra, and to the behaviour of corona projections, despite the fact that there is no real rank zero condition. © Springer-Verlag 2009.
Idioma originalEnglish
Pàgines (de-a)23-40
RevistaMathematische Annalen
Volum346
DOIs
Estat de la publicacióPublicada - 1 d’oct. 2009

Fingerprint

Navegar pels temes de recerca de 'Purely infinite Corona algebras of simple C*-algebras'. Junts formen un fingerprint únic.

Com citar-ho